Skip to content
University of Maryland LibrariesDigital Repository at the University of Maryland
    • Login
    View Item 
    •   DRUM
    • College of Computer, Mathematical & Natural Sciences
    • Mathematics
    • Mathematics Research Works
    • View Item
    •   DRUM
    • College of Computer, Mathematical & Natural Sciences
    • Mathematics
    • Mathematics Research Works
    • View Item
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II

    Thumbnail
    View/Open
    Goldberg-Tadmor-II.MathComp-81.pdf (1.700Mb)
    No. of downloads: 421

    Date
    1981-04
    Author
    Goldberg, Moshe
    Tadmor, Eitan
    Citation
    M. Goldberg & E. Tadmor (1978)Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II Mathematics of Computation 36 (1981), 603-626.
    Metadata
    Show full item record
    URI
    http://hdl.handle.net/1903/8415
    Collections
    • Mathematics Research Works

    DRUM is brought to you by the University of Maryland Libraries
    University of Maryland, College Park, MD 20742-7011 (301)314-1328.
    Please send us your comments.
    Web Accessibility
     

     

    Browse

    All of DRUMCommunities & CollectionsBy Issue DateAuthorsTitlesSubjectsThis CollectionBy Issue DateAuthorsTitlesSubjects

    My Account

    LoginRegister
    Pages
    About DRUMAbout Download Statistics

    DRUM is brought to you by the University of Maryland Libraries
    University of Maryland, College Park, MD 20742-7011 (301)314-1328.
    Please send us your comments.
    Web Accessibility